Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 907206, 35 pages
http://dx.doi.org/10.1155/2010/907206
Research Article

Pseudo-Steady-State Productivity Formula for a Partially Penetrating Vertical Well in a Box-Shaped Reservoir

1Department of Petroleum Engineering, The Petroleum Institute, P.O. Box 2533, Abu Dhabi, UAE
2Mewbourne School of Petroleum and Geological Engineering, The University of Oklahoma, T-301 Sarkeys Energy Center, 100 East Boyd Street, Norman, OK 73019-1003, USA

Received 8 September 2009; Accepted 9 February 2010

Academic Editor: Alexander P. Seyranian

Copyright © 2010 Jing Lu and Djebbar Tiab. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Lu and Djebbar Tiab, “Pseudo-Steady-State Productivity Formula for a Partially Penetrating Vertical Well in a Box-Shaped Reservoir,” Mathematical Problems in Engineering, vol. 2010, Article ID 907206, 35 pages, 2010. https://doi.org/10.1155/2010/907206.